1yr post interferon treatment a success .but still suffering
its just over a year since i finished my inter/ribv treatment for geno type3 hep c. I went through some of the worst symptoms and had never felt so sick ,ill, and helpless in all my life .after 3months the med staff wanted to take me off the treatment due to severe side-effects of fatigue,sickness ,headaches .Not being able to lift myself to the tolet.i was lying on the settee for 18hours a day in dreadful sate and in bed for the other 6.My joints felt and do now feel like they are on fire,my hands and feet are so swollen in the morning s ,i have to get -up 2/3hours before i can do normal everyday things.Which is still difficult.I lost alot of my hair .Which is not a nice thing.i never felt like eating because of the sores in my mouth and oulcers .Im still battling with symptons 1yr on .And although my treatment was a success ,when i was hep c geno type 3 i never suffered the effects.Now im always ill ...and catch every cough and cold going .Im currently fighting phemonia .It makes me think was it all worth it .Sorry to sound so neg .But im a young widow with a daughter.Who was (what i though in the best of health) until this interferon /rabv seem to ravage my body ......
I am sorry your still suffering..I pray you will find some relief soon. I worked for several year in a VA Hospital drawing blood and what you describe and described I saw so often it scared me right out of treating for myself.
Please do read the prior threads on 'lont term' effects from interferon therapy. There have been several posted in the last week or so, and you can find them by scrolling back through the pages on the forum. You might find some information and fellow sufferers by reading the threads. Your communications and comments are welcomed.
May i thank you ALL ,for your comments .I cant believe iv gone through a yr of post symptoms without finding this site and others that are also suffering ,and sum that arnt !!!. I hope that as time goes on my symptom s will cease .And that i can help other s with my experience.The only thing is....THAT !!!!...i don t think will correct itself ,is the fact ,that the treatment sent my THYROID GLAND into over-drive .As in "normal thyroid problems" it happens gradualy.But the treatment speeded up this process so my thyroid was none-exsitant 4weeks into treamtent ,then took the docs another 4weeks to find out .Oh well!!! im now having to take medication which does keep it stable ....Thanx again and good luck to you all xx
I am so sorry to hear of your long term effects. That is what everyone dreads about treatment. You have also had many other stressful and difficult events in the recent past and none of that helps either. I will be praying for you and hope you find some relief soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.